brain-icon
Im suffering from epilepsy
I have been taking medicine from 15Yrs my treatment ws going with dr anil jain un jain hospital and now when i changed my doctr due to his careless ness in my treatment my new docter prescribed me encorate 300 and 500 mg due this my jaws are paining severly and teeth.also .. I want to ask the pain is due to the tablet r der is any another reason
34 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Usually there is no association between Jaw pain & Valproate. But other possible reasons need to be ruled out (some local cause). Also need to find it out type of Epilepsy u are suffering from last 15 years which may need prolong treatment/may be life long.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.